MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SCR-V SBM 3. 7MM 3.5MM 16MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SCR-V SBM 3. 7MM 3.5MM 16MM; DENTAL IMPLANT
Catalog Number TSVB16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Osteolysis (2377)
Date of Event 08/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant at tooth #23 was removed due to peri-implantitis.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.G4: premarket identification: k011028|k013227.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.

Brand Name
IMPL TAPERED SCR-V SBM 3. 7MM 3.5MM 16MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20732072
Report Number0002023141-2024-03781
Device Sequence Number21063442
Product Code DZE
UDI-Device Identifier00889024019539
UDI-Public(01)00889024019539(17)240826(10)1231100
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/26/2024
Device Catalogue NumberTSVB16
Device Lot Number1231100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/28/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient EthnicityNon Hispanic